# SDR IPXA2018010725195

- Difficulty date: January 7, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- Aircraft time: 15,696 hours, 9,683 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: F5237230420000
- Condition: Cracked
- Location: Frame 61a
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 61A HOLES 5 AND 6 CRACKED FROM HOLE TO EDGE.  REPLACED THE FITTING IAW EO A300-5230-57988-E.
